# SDR SIMA20120612001

- Difficulty date: June 12, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 24,150 hours, 24,150 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: GG6709800111
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

FLIGHT 3692, DURING DESCENT THROUGH 8000 FT,  FELT A PRESSURE BUMP AND NOTICED THE CABIN ALTITUDE WAS APPROXIMATELY 300 FT.  FELT ANOTHER PRESSURE BUMP.  CABIN ALTITUDE QUICKLY ROSE THROUGH 22,000 FT IN A MATTER OF SECONDS.  CONFIRMED PAX OXYGEN DEPLOYED.  AIRCRAFT MADE A NORMAL APPROACH AND LANDING.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CABIN PRESSURE CONTROL PANEL IAW AMM 21-33-01.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
